MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Lot Number NGFA130921
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that an nrg transseptal needle was selected for use for an unknown procedure.It has been mentioned that the user experienced an issue where the needle was exposed to foreign material upon inspection.No patient complications reported.Device and procedure outcome are unknown.Product is expected to return for analysis.
 
Additional Manufacturer Narrative
The device has not yet been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental will be filed.
 
Additional Manufacturer Narrative
This is a supplemental mdr to report the investigation results (mdr aware date 08jan2024).The device was returned for analysis.Analysis of the device found that there were no visual defects on the proximal shaft or the distal shaft of the needle.In addition, inspections of the sideports, proximal to distal hypotube joint, handle, and the connector showed that they all appear to be free of defects.Foreign matter was not noted during the investigation.Sections h6 (evaluation method codes) and h6 (evaluation conclusion codes) have been updated.
 
Event or Problem Description
It has been reported that an nrg transseptal needle experienced an issue where it was exposed to foreign material.No patient complications reported.Device and procedure outcome are unknown.Product is expected to return for analysis.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17812834
Report Number2124215-2023-50351
Device Sequence Number20677427
Product Code DXF
UDI-Device Identifier00685447000211
UDI-Public00685447000211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/13/2024
Device Lot NumberNGFA130921
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown